Alert archive / Indiana / Snow Advisories in 2007
Snow Advisory 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this snow advisory at Feb 16, 2007, 2:10 PM EST for 39 counties in Indiana. It took effect at Feb 17, 2007, 12:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2007, 2:10 PM EST (19:10 UTC)
- In effect from
- Feb 17, 2007, 12:00 AM EST
- Expired
- Feb 17, 2007, 3:22 PM EST
- In force
- 15 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KIND 161910 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 210 PM EST FRI FEB 16 2007 ...CLIPPER SYSTEM HEADS TOWARD CENTRAL INDIANA TONIGHT... INZ021-028>030-035>037-043>046-051>053-060-061-067>069-170315- /O.NEW.KIND.SN.Y.0003.070217T0500Z-070217T2100Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE- VERMILLION-PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-SULLIVAN-GREENE- KNOX-DAVIESS-MARTIN- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT... CRAWFORDSVILLE...TERRE HAUTE...VINCENNES 210 PM EST FRI FEB 16 2007 /110 PM CST FRI FEB 16 2007/ ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 4 PM EST /3 PM CST/ SATURDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 4 PM EST /3 PM CST/ SATURDAY. A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA AFTER MIDNIGHT TONIGHT. BY SATURDAY EVENING...2 TO 4 INCHES OF SNOW CAN BE EXPECTED. SATURDAY NIGHT...WIND SPEEDS WILL INCREASE TO 15 TO 20 MPH FROM THE NORTHWEST WHICH WILL CAUSE SOME BLOWING AND DRIFTING OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ031-038>042-047>049-054>057-062>065-070>072-170315- /O.NEW.KIND.SN.Y.0003.070217T0800Z-070218T0000Z/ HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK- HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE... INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD... SEYMOUR 210 PM EST FRI FEB 16 2007 ...SNOW ADVISORY IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY. A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA AFTER MIDNIGHT TONIGHT. BY SATURDAY NIGHT...2 TO 4 INCHES OF SNOW CAN BE EXPECTED. LATER SATURDAY NIGHT...WIND SPEEDS WILL INCREASE TO 15 TO 20 MPH FROM THE NORTHWEST WHICH WILL CAUSE SOME BLOWING AND DRIFTING OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ SALLY
4 follow-up statements
000 WWUS43 KIND 170259 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 959 PM EST FRI FEB 16 2007 ...CLIPPER SYSTEM PUSHES INTO CENTRAL INDIANA OVERNIGHT... INZ021-028>030-035>037-043>046-051>053-060-061-067>069-171100- /O.CON.KIND.SN.Y.0003.070217T0500Z-070217T2100Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE- VERMILLION-PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-SULLIVAN-GREENE- KNOX-DAVIESS-MARTIN- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT... CRAWFORDSVILLE...TERRE HAUTE...VINCENNES 959 PM EST FRI FEB 16 2007 /859 PM CST FRI FEB 16 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/ SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/ SATURDAY. A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA AFTER MIDNIGHT. BY SATURDAY AFTERNOON...2 TO 4 INCHES OF SNOW IS POSSIBLE. SATURDAY NIGHT...WIND SPEEDS WILL INCREASE TO 15 TO 20 MPH FROM THE NORTHWEST WHICH MAY CAUSE SOME BLOWING AND DRIFTING OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ031-038>042-047>049-054>057-062>065-070>072-171100- /O.CON.KIND.SN.Y.0003.070217T0800Z-070218T0000Z/ HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK- HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE... INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD... SEYMOUR 959 PM EST FRI FEB 16 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY. A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA AFTER MIDNIGHT. BY SATURDAY AFTERNOON...2 TO 4 INCHES OF SNOW IS POSSIBLE. LATER SATURDAY NIGHT...WIND SPEEDS WILL INCREASE TO 15 TO 20 MPH FROM THE NORTHWEST WHICH MAY CAUSE SOME BLOWING AND DRIFTING OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ PUMA
000 WWUS43 KIND 170301 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1001 PM EST FRI FEB 16 2007 ...CLIPPER SYSTEM PUSHES INTO CENTRAL INDIANA OVERNIGHT... INZ021-028>030-035>037-043>046-051>053-060-061-067>069-171115- /O.CON.KIND.SN.Y.0003.070217T0500Z-070217T2100Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE- VERMILLION-PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-SULLIVAN-GREENE- KNOX-DAVIESS-MARTIN- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT... CRAWFORDSVILLE...TERRE HAUTE...VINCENNES 1001 PM EST FRI FEB 16 2007 /901 PM CST FRI FEB 16 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/ SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/ SATURDAY. A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA AFTER MIDNIGHT. BY SATURDAY AFTERNOON...2 TO 4 INCHES OF SNOW IS POSSIBLE. SATURDAY NIGHT...WIND SPEEDS WILL INCREASE TO 15 TO 20 MPH FROM THE NORTHWEST WHICH MAY CAUSE SOME BLOWING AND DRIFTING OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ031-038>042-047>049-054>057-062>065-070>072-171115- /O.CON.KIND.SN.Y.0003.070217T0800Z-070218T0000Z/ HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK- HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE... INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD... SEYMOUR 1001 PM EST FRI FEB 16 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 PM EST SATURDAY. A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA AFTER MIDNIGHT. BY SATURDAY AFTERNOON...2 TO 4 INCHES OF SNOW IS POSSIBLE. LATER SATURDAY NIGHT...WIND SPEEDS WILL INCREASE TO 15 TO 20 MPH FROM THE NORTHWEST WHICH MAY CAUSE SOME BLOWING AND DRIFTING OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ PUMA
000 WWUS43 KIND 170943 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 443 AM EST SAT FEB 17 2007 ...CLIPPER SYSTEM WILL MOVE ACROSS CENTRAL INDIANA TODAY... INZ031-038>042-047>049-054>057-062>065-070>072-171745- /O.CON.KIND.SN.Y.0003.000000T0000Z-070218T0000Z/ HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK- HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE... INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD... SEYMOUR 443 AM EST SAT FEB 17 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA TODAY. BY AFTERNOON...2 TO 4 INCHES OF SNOW IS POSSIBLE. WIND SPEEDS BY LATE AFTERNOON WILL INCREASE TO 15 TO 20 MPH FROM THE NORTHWEST WHICH MAY CAUSE SOME BLOWING AND DRIFTING OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ INZ021-028>030-035>037-043>046-051>053-060-061-067>069-171745- /O.CON.KIND.SN.Y.0003.000000T0000Z-070217T2100Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE- VERMILLION-PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-SULLIVAN-GREENE- KNOX-DAVIESS-MARTIN- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT... CRAWFORDSVILLE...TERRE HAUTE...VINCENNES 443 AM EST SAT FEB 17 2007 /343 AM CST SAT FEB 17 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST /3 PM CST/ THIS AFTERNOON... A QUICK MOVING CLIPPER SYSTEM WILL PASS THROUGH CENTRAL INDIANA TODAY. BY AFTERNOON...2 TO 4 INCHES OF SNOW IS POSSIBLE. WIND WILL BECOME NORTHWEST 15 TO 20 MPH LATE THIS AFTERNOON AND TONIGHT AND THIS MAY CAUSE SOME BLOWING AND DRIFTING OF SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ JH
000 WWUS43 KIND 172022 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 322 PM EST SAT FEB 17 2007 ...SNOW ADVISORY IS CANCELED... .THE HEAVIEST SNOW HAS MOVED OUT OF CENTRAL INDIANA. ADDITIONAL SNOWFALL AMOUNTS SHOULD BE LESS THAN A FEW TENTHS OF AN INCH. INZ031-038>042-047>049-054>057-062>065-070>072-172130- /O.CAN.KIND.SN.Y.0003.000000T0000Z-070218T0000Z/ HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK- HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE... INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD... SEYMOUR 322 PM EST SAT FEB 17 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELED THE SNOW ADVISORY. THE HEAVIEST SNOW HAS MOVED OUT OF CENTRAL INDIANA. ADDITIONAL SNOWFALL AMOUNTS SHOULD BE LESS THAN A FEW TENTHS OF AN INCH. $$ INZ021-028>030-035>037-043>046-051>053-060-061-067>069-172130- /O.CAN.KIND.SN.Y.0003.000000T0000Z-070217T2100Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE- VERMILLION-PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-SULLIVAN-GREENE- KNOX-DAVIESS-MARTIN- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT... CRAWFORDSVILLE...TERRE HAUTE...VINCENNES 322 PM EST SAT FEB 17 2007 /222 PM CST SAT FEB 17 2007/ ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELED THE SNOW ADVISORY. THE HEAVIEST SNOW HAS MOVED OUT OF CENTRAL INDIANA. ADDITIONAL SNOWFALL AMOUNTS SHOULD BE LESS THAN A FEW TENTHS OF AN INCH. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this snow advisory went out at Feb 16, 12:00 PM EST, 2 hours 10 minutes earlier.
Area forecast discussion, Feb 16, 12:00 PM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1200 PM EST FRI FEB 16 2007 .AVIATION...DISCUSSION FOR 18Z TAFS VFR CONDITIONS EXPECTED UNTIL AROUND 06Z-08Z AT THE TAF SITES. CLIPPER SYSTEM DROPS INTO INDIANA FROM THE NORTHERN PLAINS BRINGING ANOTHER ROUND OF SNOW. UPSTREAM OBS SHOW CIGS OR VIS LOWERING TO THE MVFR/IFR CAT SHORTLY AFTER SNOW BEGINS AND WILL USE THAT AS A GUIDE FOR CENTRAL INDIANA TAF SITES. WILL START -SN AT KLAF/KHUF FIRST AROUND 06Z THEN SPREAD TO KIND/KBMG BY 08Z. AS THE SFC LOW IS OVER THE TAF SITES VIS/CIGS ARE EXPECTED TO DROP TO LIFR FROM APPROX 12-14Z AND FOR SEVERAL HOURS AFTER UNTIL THE LOW PASSES EAST. SNOW WILL CONTINUE THROUGH THE END OF THE TAF PD WITH VIS SLIGHTLY IMPROVING. && .PREV DISCUSSION...MAIN FORECAST CONCERNS ARE SNOW AMOUNTS LATE TONIGHT AND SATURDAY AS FAST MOVING CLIPPER MOVES ACROSS THE MID MISSISSIPPI VALLEY INTO THE LOWER OHIO VALLEY. WILL ALSO MAKE SOME SHORT TERM ADJUSTMENTS ON TEMPERATURES. SATELLITE SHOWS MOSTLY CLEAR SKIES ACROSS OUR REGION. NEAREST CLOUDS UPSTREAM WERE ACROSS MINNESOTA AND THE NORTHERN PLAINS. WILL BACK OFF ON THE CLOUD COVER A LITTLE TODAY AS A RESULT. HIGH PRESSURE WAS OVER EAST TEXAS. BOTH GFS AND NAM MOVE STRONG S/W TOWARDS OHIO VALLEY WITH GFS BEING A TAD SLOWER THAN NAM. MODELS SHOW GOOD Q DIVERGENCE AT THE 850 MB AND 700 MB AND ALSO GOOD ISENTROPHIC LIFT TONIGHT ESPECIALLY ACROSS SOUTHWEST INDIANA. USING A MODEL BLEND QPF AMOUNTS RANGE FROM JUST UNDER 0.15 IN OUR NORTHEAST TO JUST OVE 0.2 INCHES IN OUR SOUTHWEST. WITH A COLDER THAN NORMAL AIR MASS WILL GO WITH A 15 TO 1 RATIO WHICH WOULD GIVE US ABOUT 3 INCHES SNOWFALL TOTAL IN OUR SOUTHWEST. SINCE THIS OCCURS LATE IN THE 2ND AND THIRD PERIODS WILL HOLD OFF ON HEADLINES FOR NOW. THERE IS A GOOD CHANCE DAY SHIFT WILL ISSUE A SNOW ADVISORY FOR AT LEAST OUR SOUTHWEST IN THE NEXT FORECAST PACKAGE. IN THE SHORT TERM NAM SURFACE TEMPERATURES SEEM TO HAVE A GOOD HANDLE ON SURFACE CONDITIONS...SO WILL GO CLOSER TO THEM IN THE NEXT FEW PERIODS. MODELS INDICATE TEMPERATURES RISING A LITTLE OVERNIGHT AND THEN NEAR STEADY ON SATURDAY. WILL CUT TEMPERATUERS A LITTLE ON MONDAY AS MODELS ARE NOT QUITE AS AGRESSIVE WITH WARMUP. AS FAR AS THE WIND CHILL ADVISORY WILL LET THAT CONTINUE UNTIL 10 AM NORTH AND CENTRAL. WIND SPEEDS ARE GENERALLY LESS THAN 10 MPH EXCEPT AT MUNCIE AND KOKOMO. BUT WITH TEMPERATURES WELL BELOW ZERO ANY WIND CAN PRODUCE WIND CHILL PROBLEMS. && .IND WATCHES/WARNINGS/ADVISORIES...WIND CHILL ADVISORY THROUGH 10 AM EST NORTH OF INTERSTATE 70. && AVIATION/SHORT TERM...SALLY LONG TERM...JH
Hazardous weather outlook, Feb 16, 5:18 AM EST, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 518 AM EST FRI FEB 16 2007 INZ021-028>031-035>049-051-052-054>057-171030- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-MORGAN-JOHNSON- SHELBY-RUSH- 518 AM EST FRI FEB 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. WIND CHILL ADVISORY IS IN EFFECT UNTIL 1000 AM EST. WIND CHILLS OF 15 TO 25 BELOW ARE POSSIBLE THROUGH MID MORNING. SNOW WILL DEVELOP BY LATE EVENING OVER WESTERN INDIANA AND NEAR OR SHORTLY AFTER MIDNIGHT ELSEWHERE. LIGHT ACCUMULATIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SNOW WILL DIMINISH TO FLURRIES BY SATURDAY AFTERNOON. TOTAL SNOW ACCUMULATIONS WILL BE 1 TO 3 INCHES. HOWEVER PORTIONS OF WEST CENTRAL AND SOUTH CENTRAL INDIANA COULD SEE 2 TO 4 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053-060>065-067>072-171030- OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 518 AM EST FRI FEB 16 2007 /418 AM CST FRI FEB 16 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. WIND CHILLS FROM 5 BELOW TO 14 BELOW ARE POSSIBLE THIS MORNING. SNOW WILL DEVELOP BY LATE EVENING OVER WESTERN INDIANA AND NEAR OR SHORTLY AFTER MIDNIGHT ELSEWHERE. LIGHT ACCUMULATIONS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SNOW WILL DIMINISH TO FLURRIES BY SATURDAY AFTERNOON. TOTAL SNOW ACCUMULATIONS WILL BE 1 TO 3 INCHES. HOWEVER PORTIONS OF WEST CENTRAL AND SOUTH CENTRAL INDIANA COULD SEE 2 TO 4 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 8:40 PM EST | Wind Chill Advisory | IND | Boone, Carroll, Clay, Clinton, Delaware, Fountain and 20 more | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.